# SDR AMW1070010901

- Difficulty date: January 8, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 24,761 hours, 35,523 cycles
- Engine: Pwa PT6*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 12940003197
- Condition: Cracked
- Location: Bs 213-220
- Part time: 24,761 hours, 35,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING MAINTENANCE INSPECTION FOR PRESSURIZATION PROBLEM.  MAINTENANCE FOUND THE FUSELAGE SKIN TO BE CRACKED ALONG THE RT SIDE OF THE NR 1 COMM ANTENNA. THE CRACK WAS 7 IN LONG, EXTENDING FROM APPROX FS 213.00 TO FS 220.750 RUNNING PARALLEL TO THE ANTENNA DOUBLER IN BETWEEN (STRINGERS) 1 AND 2R.  REPAIRED CRACK IN FUSELAGE SKIN BETWEEN FS 213.00 AND FS220.75. STOP DRILLED CRACK AT ALL ENDS, ONE CUT AWAY AREA APPROX. 2 INCHES  BY 4 INCHES FABRICATED EXTERNAL DOUBLER(.040 INCH 2024-T3) AND FILLER (.025 INCH 2024-T3) INSTALLED DOUBLER AND FILLER WITH HYSOL EA9309.3NA IAW THE MFG INSTRUCTIONS. INSTALLED RIVETS WET WITH SEALANT. THERE IS AN EXISTING INTERNAL DOUBLER THAT IS REMOVED AND REINSTALLED.  ALL A
